MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/070674378002500707

Медицинская библиотека · Canadian journal of psychiatry. Revue canadienne de psychiatrie · 1980

Untoward effects following combined neuroleptic-lithium therapy. Cardiac arrhythmias and seizure.

Menes C, Burra P, Hoaken P C

Клинический случайСтатьяПеревод в очереди

Аннотация

This case study deals with a cardiac and respiratory arrest suffered by a manic patient on maintenance lithium therapy who was treated with chlorpromazine and haloperidol. A brief discussion is presented of the possible relationship of these arrests with the drug therapy and some suggestions are presented to avoid these complications.

Для цитирования: Menes C, Burra P, Hoaken P C. Untoward effects following combined neuroleptic-lithium therapy. Cardiac arrhythmias and seizure.. Canadian journal of psychiatry. Revue canadienne de psychiatrie. 1980. DOI: 10.1177/070674378002500707.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.